MathSciNet Relay Station
MathSciNet bibliographic data
MR192566 60.66
Fisher, Michael E. Shape of a self-avoiding walk or polymer chain. J. Chem. Phys. 44 1966 616–622.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement